Volume 22, issue 1 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Chord arc properties for constant mean curvature disks

William H Meeks, III and Giuseppe Tinaglia

Geometry & Topology 22 (2018) 305–322
Bibliography
1 T H Colding, W P Minicozzi II, The space of embedded minimal surfaces of fixed genus in a 3–manifold, IV : Locally simply connected, Ann. of Math. 160 (2004) 573 MR2123933
2 T H Colding, W P Minicozzi II, The Calabi–Yau conjectures for embedded surfaces, Ann. of Math. 167 (2008) 211 MR2373154
3 S Lojasiewicz, Triangulation of semi-analytic sets, Ann. Scuola Norm. Sup. Pisa 18 (1964) 449 MR0173265
4 F J López, A Ros, Complete minimal surfaces with index one and stable constant mean curvature surfaces, Comment. Math. Helv. 64 (1989) 34 MR982560
5 W H Meeks III, H Rosenberg, The minimal lamination closure theorem, Duke Math. J. 133 (2006) 467 MR2228460
6 W H Meeks III, H Rosenberg, Maximum principles at infinity, J. Differential Geom. 79 (2008) 141 MR2401421
7 W H Meeks III, G Tinaglia, Existence of regular neighborhoods for H–surfaces, Illinois J. Math. 55 (2011) 835 MR3069286
8 W H Meeks III, G Tinaglia, One-sided curvature estimates for H–disks, preprint (2014) arXiv:1408.5233
9 W H Meeks III, G Tinaglia, Curvature estimates for constant mean curvature surfaces, preprint (2015) arXiv:1502.06110
10 W H Meeks III, G Tinaglia, Limit lamination theorem for H–disks, preprint (2015) arXiv:1510.05155
11 W H Meeks III, G Tinaglia, The geometry of constant mean curvature surfaces in 3, preprint (2016) arXiv:1609.08032v1
12 W H Meeks III, S T Yau, The classical Plateau problem and the topology of three-dimensional manifolds : the embedding of the solution given by Douglas–Morrey and an analytic proof of Dehn’s lemma, Topology 21 (1982) 409 MR670745
13 H Rosenberg, R Souam, E Toubiana, General curvature estimates for stable H–surfaces in 3–manifolds and applications, J. Differential Geom. 84 (2010) 623 MR2669367